DocServer

Common fixed point of generalized contraction in ordered metric spaces

Khandani, H. and Vaezpour, S.M. and Sims, Brailey Common fixed point of generalized contraction in ordered metric spaces. Journal of nonlinear and convex analysis . ISSN 1345-4773 (Submitted)

[img]
Preview
PDF
Download (141Kb) | Preview

    Abstract

    In this paper we give some theorems of generalized contractive mappings on ordered metric spaces and extend some results of Zhang Xian [Zhang. Xian, Common fixed point theorems for some new generalized contractive type mappings, Trans. Amer. Math. Soc. 266(1977)257-290] to ordered metric spaces and generalize a result of Agarwal, Ravi. P, El-gebeily, M. A. and D. O'Regan, donal [Agarwal, Ravi. P, El-gebeily, M. A. and D. O'Regan, donal(2008)Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87:1, 109-116]. We also introduce some new type of contractive mappings on ordered metric spaces and prove some related results for them.

    Item Type: Article
    Uncontrolled Keywords: common fixed point, fixed point, ordered metric space.
    Subjects: 47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    Faculty: UNSPECIFIED
    Depositing User: Mr Christopher Maitland
    Date Deposited: 13 Apr 2011 14:14
    Last Modified: 13 Apr 2011 14:14
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/872

    Actions (login required)

    View Item